MAUDE Adverse Event Report: VYAIRE MEDICAL INC. BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL INC. BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the plastic in which the boxed pat circuit assy, 3100a, fltrd, 850l is made from is not sufficiently rigid for its purpose.They have a child that is being treated with the 3100a for 2.5 days, and the circuit/hose has a cable tie in place to make it leak tight.The circuit is warm, and the plastic feels much softer that it did when it was set up, which maybe the reason it is not gripping the connector properly.No harm is associated with the event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.
 
Additional Manufacturer Narrative
H3: 81: other- the suspect device is not available for return, as it was discarded after the treatment.Sample photo was evaluated and confirmed the reported issue.It was determined that manufacturing personnel may be related with the reported defect since the spm 11518-16vs etal states that the correct method to package the fg is by making a clockwise circle with the heated wire and then a another circle against clockwise with the circuit body, and lastly introducing the other components inside the bag.If personnel do not follow these instructions correctly, the type of defect reported in this complaint may occur.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
BOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14978596
Report Number8030673-2022-00259
Device Sequence Number14707927
Product Code LSZ
UDI-Device Identifier50190752159820
UDI-Public(01)50190752159820(10)0004188661
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBOXED PAT CIRCUIT ASSY,3100A,FLTRD,850L
Device Catalogue Number29028-011
Device Lot Number0004188661
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2022
Supplement Date Received by Manufacturer05/08/2022
Initial Report FDA Received Date07/11/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 MO
Patient SexUnknown
Patient Weight8 KG